Alert archive / Texas / Winter Storm Warnings in 2020
Winter Storm Warning 1, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this winter storm warning at Dec 30, 2020, 2:41 PM CST for 5 counties in Texas. It took effect at Dec 31, 2020, 12:00 AM CST. It was in force for 21 hr. 20 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Dec 30, 2020, 2:41 PM CST (20:41 UTC)
- In effect from
- Dec 31, 2020, 12:00 AM CST
- Expired
- Dec 31, 2020, 9:05 PM CST
- In force
- 21 hr
- Issued by
- NWS Austin/San Antonio, TX
Counties Edwards County, TX, Gillespie County, TX, Kerr County, TX, Real County, TX, Val Verde County, TX
The radar
The Laughlin AFB radar (KDFX), 90 km from the middle of the area, began a volume at 20:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 31, 7:15 AM CST | SLEET 0 | Del Rio, TX | SLEET OBSERVED IN DEL RIO AT 7TH STREET NEAR THE AIRPORT. |
| Dec 31, 7:46 AM CST | SLEET 0 | 4 W Fredericksburg, TX | SLEET MIXED WITH RAIN OBSERVED. |
| Dec 31, 10:10 AM CST | FREEZING RAIN 0.01 | 2 N Mountain Home, TX | LIGHT ACCUMULATION OF FREEZING RAIN ON TREE LIMBS AND BARBED WIRE FENCING. |
| Dec 31, 10:47 AM CST | SNOW 0 | Del Rio, TX | SNOW FLURRIES OBSERVED ON 7TH STREET NEAR THE AIRPORT IN DEL RIO. NO ACCUMULATION AT THIS TIME. |
| Dec 31, 11:52 AM CST | SNOW 0 | 2 N Del Rio, TX | SNOW FLURRIES BEING OBSERVED BUT NO ACCUMULATION AT THIS TIME. |
| Dec 31, 1:40 PM CST | SNOW 0.1 | Rocksprings, TX | SNOW IS BEGINNING TO ACCUMULATE ON THE GROUND, INCLUDING ROADWAYS. |
| Dec 31, 2:13 PM CST | SLEET 0 | 1 Ese Kerrville, TX | SLEET REPORTED NEAR KERRVILLE. |
| Dec 31, 2:15 PM CST | SNOW 0 | Seminole Canyon State P, TX | VIDEO RECEIVED OF SNOW FALLING AT THE ENTRANCE OF SEMINOLE CANYON STATE PARK. NO ACCUMULATION WAS NOTED. |
| Dec 31, 2:18 PM CST | SNOW 0 | 6 Nnw Flour Mills, TX | ICE AND SNOW REPORTED ON BRIDGES ALONG US 277 WEST OF ROCKSPRINGS. |
| Dec 31, 2:30 PM CST | SNOW 0 | Kerrville, TX | VIDEO RECEIVED OF SNOW FALLING IN KERRVILLE. |
| Dec 31, 2:45 PM CST | SNOW 0.1 | 5 N Mountain Home, TX | SNOW BEGINNING TO ACCUMULATE. |
| Dec 31, 2:45 PM CST | SNOW 0.1 | Loma Alta, TX | PICTURES OF SNOW ACCUMULATING ON LOMA ALTA. |
| Dec 31, 3:24 PM CST | SNOW 2.5 | Rocksprings, TX | |
| Dec 31, 3:38 PM CST | SNOW 0.2 | 1 Wnw Kerrville, TX | |
| Dec 31, 3:39 PM CST | SNOW 0.5 | 1 Ene Mountain Home, TX | |
| Dec 31, 3:40 PM CST | SNOW 0.1 | 1 W Ingram, TX | |
| Dec 31, 4:34 PM CST | SNOW 0.3 | Harper, TX | |
| Dec 31, 4:35 PM CST | SNOW 4 | Rocksprings, TX | |
| Dec 31, 5:00 PM CST | SNOW 3 | 12 E Pandale, TX | |
| Dec 31, 6:37 PM CST | SNOW 1.8 | Mountain Home, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Del Rio, TX (KDRT), launched 12:00Z, 8.7 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 101 J/kg
- Mixed-layer CIN
- -256 J/kg
- Mixed-layer LCL
- 639 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 74 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
684 WWUS44 KEWX 302041 WSWEWX URGENT - WINTER WEATHER MESSAGE National Weather Service Austin/San Antonio TX 241 PM CST Wed Dec 30 2020 ...ACCUMULATING SNOW WILL IMPACT NORTHERN PARTS OF SOUTH CENTRAL TEXAS WEDNESDAY NIGHT AND THURSDAY... .A deep upper level trough and strong cold front will bring winter weather to the southern Edwards Plateau and northern Hill Country late Wednesday night through early Thursday evening. Precipitation will start as rain during Wednesday ahead of the front and then colder air will move into the area behind the boundary. The winter weather will begin as a mix of rain and sleet around midnight Wednesday and then change to mainly snow overnight into Thursday morning. The precipitation should come to an end in the early evening hours Thursday, mainly as a mix of freezing rain and snow over the northern Hill Country. Total accumulations will be one to four inches, with five inches possible in a few spots, which will make travel difficult. Farther east up to one inch is possible in the watch area. TXZ183>186-310445- /O.UPG.KEWX.WS.A.0001.201231T0000Z-210101T0000Z/ /O.NEW.KEWX.WS.W.0001.201231T0600Z-210101T0000Z/ Val Verde-Edwards-Real-Kerr- Including the cities of Del Rio, Rocksprings, Leakey, and Kerrville 241 PM CST Wed Dec 30 2020 ...WINTER STORM WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST THURSDAY... * WHAT...Heavy mixed precipitation expected. Total snow accumulations of up to 4 inches and ice accumulations of a light glaze. Winds gusting as high as 45 mph. * WHERE...Val Verde, Edwards, Real, and Kerr Counties. * WHEN...From midnight tonight to 6 PM CST Thursday. * IMPACTS...Travel could be very difficult. The hazardous conditions could impact the morning or evening commute. Gusty winds could bring down tree branches. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. The latest road conditions for the state can be obtained at drivetexas.org. && $$ TXZ171-172-188-310445- /O.CON.KEWX.WS.A.0001.201231T1800Z-210101T0600Z/ Llano-Burnet-Gillespie- Including the cities of Llano, Burnet, and Fredericksburg 241 PM CST Wed Dec 30 2020 ...WINTER STORM WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING... * WHAT...Snow accumulations of up to one inch possible. Also Light icing from freezing rain may develop over mainly exposed surfaces. * WHERE...Llano, Burnet, and Gillespie Counties. Highest snow and ice accumulations are forecast northwest of a line from Mountain Home to Burnet. Significant accumulations are not currently expected in the Fredericksburg and Marble Falls areas. * WHEN...From Thursday afternoon through Thursday evening. * IMPACTS...Travel could be very difficult. The hazardous conditions could impact the evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts for updates on this situation. && $$
4 follow-up statements
001 WWUS44 KEWX 310832 WSWEWX URGENT - WINTER WEATHER MESSAGE National Weather Service Austin/San Antonio TX 232 AM CST Thu Dec 31 2020 ...ACCUMULATING SNOW WILL IMPACT NORTHERN PARTS OF SOUTH CENTRAL TEXAS TODAY THROUGH THIS EVENING... .A cyclone will develop along the mid-Texas coast as an upper level trough moves into the area from northern Mexico, resulting in winter weather for the Edwards Plateau and northern Hill Country through early Thursday evening. Precipitation will change from rain to a mix of rain and snow, then become mainly snow. Patchy sleet or freezing rain may also mix in at some loctions.The precipitation should end rapidly this evening, with the New Year beginning dry with clearing skies. Total accumulations in the Edwards Plateau and western Hill Country will range from one to four inches, with five inches possible in a few spots, which will make travel difficult. Snow accumulations in the eastern/northern Hill Country will generally be less than one inch, but drivers should still expect slippery spots as some patchy sleet and freezing rain may mix with the snow. TXZ183>186-010000- /O.EXT.KEWX.WS.W.0001.000000T0000Z-210101T0600Z/ Val Verde-Edwards-Real-Kerr- Including the cities of Del Rio, Rocksprings, Leakey, and Kerrville 232 AM CST Thu Dec 31 2020 ...WINTER STORM WARNING NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WHAT...Heavy mixed precipitation expected. Total snow accumulations of up to 4 inches and ice accumulations of a light glaze. Winds gusting as high as 40 mph. * WHERE...Val Verde, Edwards, Real, and Kerr Counties. * WHEN...Until midnight CST tonight. * IMPACTS...Travel could be very difficult. The hazardous conditions could impact the evening commute. Gusty winds could bring down some tree branches. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. The latest road conditions for the state can be obtained at drivetexas.org. && $$ TXZ171-172-188-010000- /O.UPG.KEWX.WS.A.0001.201231T1800Z-210101T0600Z/ /O.NEW.KEWX.WW.Y.0001.201231T1800Z-210101T0600Z/ Llano-Burnet-Gillespie- Including the cities of Llano, Burnet, and Fredericksburg 232 AM CST Thu Dec 31 2020 ...WINTER WEATHER ADVISORY IN EFFECT FROM NOON TODAY TO MIDNIGHT CST TONIGHT... * WHAT...Mixed precipitation expected. Total snow accumulations of up to one inch and ice accumulations of a light glaze. * WHERE...Llano, Burnet, and Gillespie Counties. * WHEN...From noon today to midnight CST tonight. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state can be obtained at drivetexas.org. && $$
980 WWUS44 KEWX 312034 WSWEWX URGENT - WINTER WEATHER MESSAGE National Weather Service Austin/San Antonio TX 234 PM CST Thu Dec 31 2020 ...ACCUMULATING SNOW WILL CONTINUE TO IMPACT NORTHERN PARTS OF SOUTH CENTRAL TEXAS THROUGH THIS EVENING... .A cyclone and an upper level trough will move across the area from northern Mexico, resulting in winter weather for the Edwards Plateau and northern Hill Country through tonight. A mix of rain and snow, then mainly snow will continue into this evening. Patchy sleet or freezing rain may also mix in at some locations. Total accumulations in the Edwards Plateau and western Hill Country will range from one to four inches which will make travel difficult. Snow accumulations in the eastern/northern Hill Country will generally be less than one inch, but drivers should still expect slippery spots as some patchy sleet and freezing rain may mix with the snow. TXZ183>186-010600- /O.CON.KEWX.WS.W.0001.000000T0000Z-210101T0600Z/ Val Verde-Edwards-Real-Kerr- Including the cities of Del Rio, Rocksprings, Leakey, and Kerrville 234 PM CST Thu Dec 31 2020 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WHAT...Heavy mixed precipitation expected. Total snow accumulations of up to 4 inches and ice accumulations of a light glaze. Winds gusting as high as 40 mph. * WHERE...Val Verde, Edwards, Real, and Kerr Counties. * WHEN...Until midnight CST tonight. * IMPACTS...Travel could be very difficult. The hazardous conditions could impact the evening commute. Gusty winds could bring down some tree branches. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. The latest road conditions for the state can be obtained at drivetexas.org. && $$ TXZ171-172-188-010600- /O.CON.KEWX.WW.Y.0001.000000T0000Z-210101T0600Z/ Llano-Burnet-Gillespie- Including the cities of Llano, Burnet, and Fredericksburg 234 PM CST Thu Dec 31 2020 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WHAT...Mixed precipitation expected. Total snow accumulations of up to one inch and ice accumulations of a light glaze. * WHERE...Llano, Burnet, and Gillespie Counties. * WHEN...From noon today to midnight CST tonight. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state can be obtained at drivetexas.org. && $$
946 WWUS44 KEWX 312232 WSWEWX URGENT - WINTER WEATHER MESSAGE National Weather Service Austin/San Antonio TX 432 PM CST Thu Dec 31 2020 TXZ188-010600- /O.UPG.KEWX.WW.Y.0001.000000T0000Z-210101T0600Z/ /O.EXA.KEWX.WS.W.0001.000000T0000Z-210101T0600Z/ Gillespie- Including the city of Fredericksburg 432 PM CST Thu Dec 31 2020 ...WINTER STORM WARNING IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WHAT...Heavy snow. Additional snow accumulations of up to two inches. * WHERE...Gillespie County. * WHEN...Until midnight CST tonight. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. The latest road conditions for the state can be obtained at drivetexas.org. && $$ TXZ183>186-010600- /O.CON.KEWX.WS.W.0001.000000T0000Z-210101T0600Z/ Val Verde-Edwards-Real-Kerr- Including the cities of Del Rio, Rocksprings, Leakey, and Kerrville 432 PM CST Thu Dec 31 2020 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WHAT...Heavy mixed precipitation expected. Total snow accumulations of up to 4 inches and ice accumulations of a light glaze. Winds gusting as high as 40 mph. * WHERE...Val Verde, Edwards, Real, and Kerr Counties. * WHEN...Until midnight CST tonight. * IMPACTS...Travel could be very difficult. The hazardous conditions could impact the evening commute. Gusty winds could bring down some tree branches. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. The latest road conditions for the state can be obtained at drivetexas.org. && $$ TXZ171-172-010600- /O.CON.KEWX.WW.Y.0001.000000T0000Z-210101T0600Z/ Llano-Burnet- Including the cities of Llano and Burnet 432 PM CST Thu Dec 31 2020 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WHAT...Mixed precipitation expected. Total snow accumulations of up to one inch and ice accumulations of a light glaze. * WHERE...Llano, Burnet, and Gillespie Counties. * WHEN...From noon today to midnight CST tonight. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state can be obtained at drivetexas.org. && $$
251 WWUS44 KEWX 010305 WSWEWX URGENT - WINTER WEATHER MESSAGE National Weather Service Austin/San Antonio TX 905 PM CST Thu Dec 31 2020 TXZ183>186-188-010415- /O.CAN.KEWX.WS.W.0001.000000T0000Z-210101T0600Z/ Val Verde-Edwards-Real-Kerr-Gillespie- Including the cities of Del Rio, Rocksprings, Leakey, Kerrville, and Fredericksburg 905 PM CST Thu Dec 31 2020 ...WINTER STORM WARNING IS CANCELLED... Snow has exited the area and the warning has been cancelled. Residual moisture could lead to slippery spots on area roadways overnight. $$ TXZ171-172-010415- /O.CAN.KEWX.WW.Y.0001.000000T0000Z-210101T0600Z/ Llano-Burnet- Including the cities of Llano and Burnet 905 PM CST Thu Dec 31 2020 ...WINTER WEATHER ADVISORY IS CANCELLED... Snow has exited the area and the advisory has been cancelled. Residual moisture could lead to slippery spots on area roadways overnight. $$
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this winter storm warning went out at Dec 30, 2:26 PM CST, 15 minutes earlier.
Area forecast discussion, Dec 30, 2:26 PM CST, 15 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 226 PM CST Wed Dec 30 2020 .SHORT TERM (Tonight through Thursday Night)... A mid to upper level trough is moving through the NM and the flow over Texas is from the southwest. A cold front is moving through our CWA this afternoon. The airmass ahead of the front is warm and moist with temperatures in the middle 60s to lower 70s and dewpoints in the 60s. Behind the front winds have turned northeasterly and temperatures and dewpoints are in the 40s. The upper trough will continue moving toward Texas tonight and the cold front will move through the rest of our CWA. The morning sounding at DRT showed 0.95 inches PW. Showers and isolated thunderstorms have developed in the warm, moist airmass ahead of the front. This activity will continue as the front progresses to the southeast. Strong to severe thunderstorms will be possible early this evening before the front passes. The most likely area will be south and east of I-35/I-37. The most likely threats will be one inch hail and damaging wind gusts. As the upper trough moves across the region tonight and tomorrow precipitation chances will remain high. With colder air moving in there will be a chance for winter precip. Frozen precipitation is likely to start tonight as a mix of rain, sleet, freezing rain, and snow over the northwestern part of the CWA. This will spread eastward overnight and should become mainly snow after midnight. Snow will accumulate across the northern tier of our CWA through the day Thursday. One to three inches is likely across the western Hill Country and Southern Edwards Plateau. The eastern Hill Country will see precip change over to snow around noon Thursday and then continue through the day. This area could see up to an inch of snow. On the southern edge of this area, there could be some frozen precip mixed in with rain, but no accumulation is likely. In the warmer air, showers and isolated thunderstorms will continue during the day Thursday. Rainfall totals in this area east of I-35 will reach one to three inches. Some minor flooding will be possible, but the region has been very dry this fall and may be able to take a considerable amount of water. The upper tough axis will move east of the region Thursday night and precip should end during the evening Thursday. Cold air will settle over the region Thursday night bringing a cold start to the New Year. Temperatures will drop to and below freezing over most of the area north of I-35. && .LONG TERM (Friday through Wednesday)... We begin the long term with some remaining cloud cover as the sfc low departs to our northeast over eastern Oklahoma and western Arkansas. Temperatures will struggle to get out of the 40s where fresh snow in place over Val Verde, Edwards, northern Real, and parts of Kerr, Gillespie, and Llano counties on Friday. Elsewhere, expect temperatures generally in the mid to upper 50s. Expect clouds to begin clearing from west to east throughout the day, with clear skies and high pressure building in by late Friday into Saturday. The first weekend of 2021 looks to be a good one with lots of sunshine and light and variable winds both days. Temperatures will be slow to rebound, withs highs still below normal in the mid to upper 50s and lower 60s on Saturday, but should manage to get back into the lower to middle 60s by Sunday. Starting Monday, the aforementioned sfc high will begin to slowly push further eastward over the SE CONUS, allowing for return flow to begin over South-Central Texas. This will bring southeasterly flow back into the region and begin a slight warming trend through midweek. Our next upper-level storm system begins to take shape over the southern Rockies, and will dig further south Wednesday into Thursday before lifting out into the central CONUS. This system could bring widespread rain and showers back into the picture, but as with recent systems, we will have to monitor closely to see if rain signals remain strong as it gets closer to the region. For now, have opted to keep PoPs around the 20-30% range for areas generally along and east of I-35 and Highway 37. Weak ridging should build back into South-Central Texas after the rain chances push eastward late Wednesday night/early Thursday morning. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 41 49 35 54 34 / 90 100 10 0 0 Austin Bergstrom Intl Airport 41 50 34 55 33 / 90 100 10 0 0 New Braunfels Muni Airport 43 52 35 60 34 / 90 90 - 0 0 Burnet Muni Airport 36 44 33 50 31 / 100 100 30 0 0 Del Rio Intl Airport 36 44 31 55 32 / 100 90 0 0 0 Georgetown Muni Airport 39 47 34 52 32 / 90 100 20 0 0 Hondo Muni Airport 39 48 30 60 31 / 90 90 0 0 0 San Marcos Muni Airport 41 50 33 57 32 / 90 100 - 0 0 La Grange - Fayette Regional 48 56 37 58 36 / 100 100 - 0 0 San Antonio Intl Airport 42 49 35 58 35 / 90 90 0 0 0 Stinson Muni Airport 43 50 34 59 34 / 90 90 0 0 0 && .EWX WATCHES/WARNINGS/ADVISORIES... Winter Storm Watch from Thursday afternoon through Thursday evening for Burnet-Gillespie-Llano. Winter Storm Warning from midnight tonight to 6 PM CST Thursday for Edwards-Kerr-Real-Val Verde. && Short-Term/Aviation...05 Long-Term...Morris Decision Support...33
Hazardous weather outlook, Dec 30, 2:26 PM CST, 15 minutes before
Hazardous Weather Outlook National Weather Service Austin/San Antonio TX 226 PM CST Wed Dec 30 2020 TXZ171>173-183>194-202>209-217>225-228-312030- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 226 PM CST Wed Dec 30 2020 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...This Afternoon And Tonight. Isolated strong to severe storms are possible Wednesday afternoon and along and east of the I-35 and I-37 corridors as a cold front approaches from the north. Damaging wind gusts and hail are the main threats. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. A wintry mix of precipitation is forecast across portions of the Edwards Plateau and Hill Country late tonight through early Thursday evening. Snow accumulations ranging from a dusting to 2 inches are possible along and north of a line from Del Rio to Sisterdale to Burnet. Pockets of 2 to 4 inches of snow may occur across northern Val Verde and Edwards Counties. This has prompted a Winter Storm Warning to be issued for Val Verde, Edwards, Real, and Kerr Counties and a Winter Storm Watch for Gillespie, Llano, and Burnet Counties. While a few snowflakes could be mixed in with cold rain along the I-35 corridor, no snow accumulations are expected, including the Austin and San Antonio metro areas. Please check frequently on the latest forecast as the potential for winter weather conditions continues to evolve. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated.
Nearby
Winter Storm Warnings in Texas, 2020Every winter storm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.